U.S. doctors online nowAsk doctors free
A 50-year-old member asked:

Should i take clomid (clomiphene) even though i've miscarried?

2 doctor answers3 doctors weighed in
Dr. Serena Chen
Reproductive endocrinology and infertility 34 years experience
It depends: You should discuss this with your doctor or a fertility specialist (reproductive endocrinologist). Most people who have a miscarriage do not have a problem and have a good chance of having a normal pregnancy next time. However, you should be evaluated by a doctor before trying to conceive again to make certain that you are doing everything you can to lower your risks for miscarriage next time.
Dr. Philip Chenette
Fertility Medicine 39 years experience
Clomiphene is ok: Clomiphene is ok to take 2 months after a miscarriage. Miscarriages occur for reasons mostly unrelated to clomiphene.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.